MathSciNet Relay Station
MathSciNet bibliographic data
MR1492094 92D25 (34C23)
Sugie, Jitsuro Two-parameter bifurcation in a predator-prey system of Ivlev type. J. Math. Anal. Appl. 217 (1998), no. 2, 349–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement